Vol. 13, No. 6, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On uniqueness results for Dirichlet problems of elliptic systems without de Giorgi–Nash–Moser regularity

Pascal Auscher and Moritz Egert

Vol. 13 (2020), No. 6, 1605–1632

We study uniqueness of Dirichlet problems of second-order divergence-form elliptic systems with transversally independent coefficients on the upper half-space in the absence of regularity of solutions. To this end, we develop a substitute for the fundamental solution used to invert elliptic operators on the whole space by means of a representation via abstract single-layer potentials. We also show that such layer potentials are uniquely determined.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Dirichlet problems, uniqueness of solutions, elliptic systems, single-layer operators
Mathematical Subject Classification 2010
Primary: 35J57, 35A02
Secondary: 35J50, 42B25, 35C15
Received: 28 March 2017
Accepted: 13 August 2019
Published: 12 September 2020
Pascal Auscher
Université Paris-Saclay
Laboratoire de Mathématiques d’Orsay
Laboratoire Amiénois de Mathématique Fondamentale et Appliquée
Université de Picardie-Jules Verne
Moritz Egert
Université Paris-Saclay
Laboratoire de Mathématiques d’Orsay